• Published : 2008.03.31


In this paper, we provide a criterion for Chow stability in terms of log canonical threshold of the Chow form in the Grassmannian.


  1. J.-P. Demailly and J. Kollar, Semi-continuity of complex singularity exponents and Kahler-Einstein metrics on Fano orbifolds, Ann. Sci. Ecole Norm. Sup. (4) 34 (2001), no. 4, 525-556
  2. I. Dolgachev, Lectures on Invariant Theory, London Mathematical Society Lecture Note Series, 296. Cambridge University Press, Cambridge, 2003
  3. I. Gelfand, M. Kapranov, and A. Zelevinsky, Discriminants, Resultants, and Multi-dimensional Determinants, Mathematics: Theory & Applications. Birkhauser Boston, Inc., Boston, MA, 1994
  4. P. Hacking, Compact moduli of plane curves, Duke Math. J. 124 (2004), no. 2, 213-257
  5. D. Hilbert, Theory of Algebraic Invariants, Translated from the German and with a preface by Reinhard C. Laubenbacher. Edited and with an introduction by Bernd Sturmfels. Cambridge University Press, Cambridge, 1993
  6. D. Hyeon and Y. Lee, Stability of tri-canonical curves of genus two, Math. Ann. 337 (2007), no. 2, 479-488
  7. H. Kim and Y. Lee, Log canonical thresholds of semistable plane curves, Math. Proc. Cambridge Philos. Soc. 137 (2004), no. 2, 273-280
  8. J. Kollar, Singularities of pairs, Algebraic geometry-Santa Cruz 1995, 221-287, Proc. Sympos. Pure Math., 62, Part 1, Amer. Math. Soc., 1997
  9. J. Kollar, Polynomials with integral coefficients, equivalent to a given polynomial, Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 17-27
  10. J. Kollar and S. Mori, Birational Geometry of Algebraic Varieties, With the collaboration of C. H. Clemens and A. Corti. Translated from the 1998 Japanese original. Cambridge Tracts in Mathematics, 134. Cambridge University Press, Cambridge, 1998
  11. D. Mumford, Stability of projective varieties, Enseignement Math. (2) 23 (1977), no. 1-2, 39-110
  12. D. Mumford and J. Fogarty, Geometric Invariant Theory, Second edition. Ergebnisse der Mathematik und ihrer Grenzgebiete [Results in Mathematics and Related Areas], 34. Springer-Verlag, Berlin, 1982
  13. M. Mustata, Singularities of pairs via jet schemes, J. Amer. Math. Soc. 15 (2002), no. 3, 599-615
  14. A. N. Varchenko, Newton polyhedra and estimates of oscillatory integrals, Funkcional. Anal. i Prilozen. 10 (1976), no. 3, 13-38

Cited by

  1. Stability and Singularities of Relative Hypersurfaces vol.2016, pp.4, 2016,
  2. Software for multiplier ideals vol.7, pp.1, 2015,